# SDR SIMA200620815

- Difficulty date: July 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Gouged
- Location: Fuselage
- Part time: 9,527 hours, 8,457 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, STRINGER 19L WAS FOUND TO BE GOUGED AT THE AFT BELLY PANEL.  BLENDED THE GOUGED AREA AND PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER AND TWO SHIMS AND REPAIR DONE IAW EMB SRM, SRM 145/1142/REV 33 CHAPTER 53-24-02.  RETURNED AIRCRAFT TO SERVICE.  (M)
